| Catalog Number |
650040000 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that retention tabs on reverse liner trials are compromised and no longer functional due to gouging, sheared off, or bent out of proper shape.Event occurred during post-op reset and inspection.There was no patient involvement.All available information has been disclosed.No further information was provided.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that retention tabs on reverse liner trials are compromised and no longer functional due to gouging, sheared off, or bent out of proper shape.Event occurred during post-op reset and inspection.There was no patient involvement.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection revealed that the reverse liner trial 40+0 had no signs of breakage, however one of the tabs is severely deformed.Additionally the device has scratches all over the surface.These types of damage are consistent with other tools and hard edges coming in contact with the device or by an improper assembly/ disassembly process.Refer to the inhance¿ shoulder system surgical technique, rev.B for further details of the correct handling and disassembly process.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the reverse liner trial 40+0 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.